On dimensions of the real nerve of the moduli space of Riemann surfaces of odd genus

Grzegorz Gromadzki , Ewa Kozłowska-Walania

Abstract

n/a
Author Grzegorz Gromadzki IM
Grzegorz Gromadzki,,
- Institute of Mathematics
, Ewa Kozłowska-Walania IM
Ewa Kozłowska-Walania,,
- Institute of Mathematics
Journal seriesRendiconti Del Seminario Matematico della Universita di Padova, ISSN 0041-8994
Issue year2016
Vol135
Pages91-109
Keywords in Englishsymmetries of Riemann surfaces, moduli space, real locus of moduli space, real nerve of the moduli space, geometrical and homological dimension of real nerve
DOIDOI:10.4171/RSMUP/135-5
URL http://rendiconti.math.unipd.it/forthcoming/downloads/GromadzkiKozlowska_logo.pdf
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.646 (2) - 2016=0.574 (5)
Citation count*0
Cite
Share Share



* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back